# SDR HALA0700311

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,174 hours, 29,152 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON F/O'S AIRSPEED TAPE SPD LIM FLAG IN VIEW AND VMO TAPE NOT IN VIEW.  PREVIOUS ITEM NR 83. NOTE: STATUS MSG WARN ELEX CAME ON WHEN SPD LIM FLAG APPEARED FIM CODE 3412XC02.  T/S PER FIM 34-12-00 FIG 108A AND FIG 109.  DID ADC BITE PER FIM 34-12-00.  NO FAULTS.  DID AIR DATA TEST ON P-61 PNL.  TESTS OK.  DID MCDP TEST 30.  ALL TESTS OK.  ACFT REMAINS IN LAND 3 STATUS.  OK FOR SERVICE.
